Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION HAMILTON JACOBI")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1600

  • Page / 64
Export

Selection :

  • and

UNE METHODE DE CONSTRUCTION D'UNE INTEGRALE COMPLETE FORMELLE POUR L'EQUATION DE HAMILTON-JACOBITIMOSHKOVA EI.1977; PIS'MA ASTR. ZH.; S.S.S.R.; DA. 1977; VOL. 3; NO 10; PP. 477-480; ABS. ANGL.; BIBL. 1 REF.Article

GEOMETRIC QUANTIZATION AND HAMILTON-JACOBI THEORY.LLOYD EVANS DJR.1976; LETTERE NUOVO CIMENTO; ITAL.; DA. 1976; VOL. 16; NO 11; PP. 325-327; BIBL. 10 REF.Article

SU NUOVI CASI DI INTEGRABILITA PER SEPARAZIONE DI VARIABILI DELL' EQUAZIONE DINAMICA DI HAMILTON-JACOBI. = SUR UN NOUVEAU CAS D'INTEGRABILITE PAR SEPARATION DES VARIABLES DE L'EQUATION DYNAMIQUE DE HAMILTON JACOBIAGOSTINELLI SC.1974; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1974; VOL. 57; NO 6; PP. 619-623; ABS. ANGLArticle

SUR UNE GENERALISATION DE LA THEORIE DE HAMILTON-JACOBI.MEFFROY J.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 21; PP. 1243-1246; ABS. ANGL.; BIBL. 2 REF.Article

THE HAMILTON-JACOBI EQUATION REVISITED.BABU JOSEPH K; MUKUNDA N.1975; PRAMANA; INDIA; DA. 1975; VOL. 4; NO 1; PP. 1-18; BIBL. 10 REF.Article

GENERALIZATION OF THE HAMILTON-JACOBI THEOREM.GHORI QK; HUSSAIN M.1974; Z. ANGEW. MATH. PHYS.; DTSCH.; DA. 1974; VOL. 25; NO 4; PP. 536-540; ABS. ALLEM.; BIBL. 5 REF.Article

SU NUOVI CASI DI INTEGRABILITA PER SEPARAZIONE DI VARIABILI DELL'EQUAZIONE DINAMICA DI HAMILTON-JACOBI. = SUR UN NOUVEAU CAS D'INTEGRABILITE PAR SEPARATION DES VARIABLES DE L'EQUATION DYNAMIQUE DE HAMILTON JACOBIAGOSTINELLI C.1974; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1974; VOL. 57; NO 5; PP. 391-398; ABS. ANGL.; BIBL. 6 REF.Article

IL PROBLEMA DELLA SEPARAZIONE DELLE VARIABILI NELLE EQUAZIONI DELLA DINAMICA. = PROBLEME DE LA SEPARATION DES VARIABLES DANS LES EQUATIONS DE LA DYNAMIQUEAGOSTINELLI C.1977; ATTI ACCAD. SCI. TORINO, CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1977; VOL. 111; SUPPL.; PP. 251-269; BIBL. 9 REF.; (PROBL. ATTUAL. MECC. TEOR. APPL. CONV. INT. ATTI; TORINO; 1975)Conference Paper

HAMILTON-JACOBI EXPANSION OF THE SCATTERING AMPLITUDEWILLIAMS AC.1983; INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS; ISSN 0020-7748; GBR; DA. 1983; VOL. 22; NO 3; PP. 219-235; BIBL. 7 REF.Article

THE APPLICABILITY OF THE HAMILTON-JACOBI VERIFICATION TECHNIQUECLARKE FH.1981; LECT. NOTES CONTROL INF. SCI.; ISSN 0170-8643; DEU; DA. 1981 PUBL. 1982; VOL. 38; PP. 88-94; BIBL. 7 REF.Conference Paper

HAMILTON-JACOBI THEOREM IN GROUP VARIABLES.MUNAWAR HUSSAIN.1976; Z. ANGEW. MATH. PHYS.; SCHWEIZ; DA. 1976; VOL. 27; NO 2; PP. 285-287; ABS. ALLEM.; BIBL. 6 REF.Article

RELATIVE DYNAMICS OF THE CLASSICAL THEORY OF FIELDS.BAZANSKI SL.1976; ACTA PHYS. POLON., B; POLOGNE; DA. 1976; VOL. 7; NO 5; PP. 305-325; BIBL. 16 REF.Article

SUR LA SEPARATION DES VARIABLES DANS L'EQUATION AUX DERIVEES PARTIELLES DE HAMILTON-JACOBI.HUAUX A.1976; ANN. MAT. PURA APPL.; ITAL.; DA. 1976; VOL. 108; PP. 251-282; BIBL. 5 P. 1/2Article

SEPARATION OF VARIABLES IN THE HAMILTON-JACOBI, SCHROEDINGER, AND RELATED EQUATIONS. II. PARTIAL SEPARATION.HAVAS P.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 12; PP. 2476-2489; BIBL. 24 REF.Article

RELATIONS SYMPLECTIQUES ET LES EQUATIONS D'HAMILTON-JACOBI RELATIVISTES.TULCZYJEW WM.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 13; PP. 545-547; ABS. ANGL.; BIBL. 4 REF.Article

FONCTION D'ACTION POUR UNE PARTICULE CHARGEE SE TROUVANT DANS LE CHAMP D'UNE ONDE PLANE ET DANS LES CHAMPS ELECTRIQUE ET MAGNETIQUEKUKANOV AB; NAUMOV ND.1975; RADIOTEKH. I ELEKTRON.; S.S.S.R.; DA. 1975; VOL. 20; NO 9; PP. 1784-1788; BIBL. 13 REF.Article

INVARIANCE DE LORENTZ APPROCHEE DES EQUATIONS D'HAMILTON-JACOBIGAJDA RP.1975; IZVEST. VYSSH. UCHEBN. ZAVED., FIZ.; S.S.S.R.; DA. 1975; VOL. 18; NO 12; PP. 23-28; BIBL. 9 REF.Article

SUR L'EXISTENCE D'UNE SOLUTION MAXIMALE DE L'EQUATION DE HAMILTON-JACOBI.GONZALEZ R.1976; C. R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 22; PP. 1287-1290; ABS. ANGL.; BIBL. 5 REF.Article

A SEMIGROUP TREATMENT OF THE HAMILTON-JACOBI EQUATION IN SEVERAL SPACE VARIABLES.AIZAWA S.1976; HIROSHIMA MATH. J.; JAP.; DA. 1976; VOL. 6; NO 1; PP. 15-30; BIBL. 11 REF.Article

THE GENERALIZED HAMILTON-JACOBI METHOD FOR NONHOLONOMIE DYNAMICAL SYSTEMS OF CHETACO'S TYPE.VAN DOORES R.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 7-8; PP. 407-411; ABS. ALLEM. RUSSE; BIBL. 7 REF.Article

SUR DEUX APPLICATIONS DES EQUATIONS LAGRANGIENNES ET HAMILTONIENNES EN PSEUDO-PARAMETRES.LANGLOIS M.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 280; NO 3; PP. 145-148; ABS. ANGL.; BIBL. 7 REF.Article

EQUATIONS DU MOUVEMENT DE ROTATION PERTURBE D'UN SOLIDE PAR RAPPORT AU CENTRE DE MASSEBARKIN YU V.1975; VEST. MOSKOV. UNIV., 3; S.S.S.R.; DA. 1975; VOL. 16; NO 1; PP. 46-53; BIBL. 2 REF.Article

R-SEPARATION FOR THE HAMILTON-JACOBI EQUATIONKALNINS EG; REID GJ.1982; LETT. MATH. PHYS.; ISSN 0377-9017; NLD; DA. 1982; VOL. 6; NO 2; PP. 97-100; BIBL. 4 REF.Article

ON THE INVARIANCE OF HAMILTON'S FUNCTION. = SUR L'INVARIANCE DE LA FONCTION DE HAMILTONDJUKIC DS.1975; ARCH. MECH.; POLAND; DA. 1975; VOL. 27; NO 4; PP. 685-688; BIBL. 8 REF.Article

SU ALCUNE PROPRIETA DEI SISTEMI DINAMICI INTEGRABILI PER SEPARAZIONE DI VARIABILI.AGOSTINELLI C.1975; ATTI ACAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1975; VOL. 58; NO 5; PP. 738-745; ABS. ANGL.; BIBL. 4 REF.Article

  • Page / 64